# SDR SWIA2021080560025

- Difficulty date: May 25, 2021
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N945SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7770
- Aircraft time: 44,500 hours, 37,698 cycles
- Engine: Ge CF343B1
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Attach Angle
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*LH ENGINE NACELLE A4 ATTACHMENT RING AS A CRACKED ATTACHING CLIP AT APPROX. 7 OÂ€™CLOCK     (C-CHECK RO 8/1/2021)    REMOVED AND REPLACED WITH NEW LH ENGINE NACELLE A4 BRACKET  REF REO 601R-71-61-3941, REV B, 2018-05-02, TUC7832 28FEB22. COMPLIED WITH 51-900-1003-SKY.
